Saturday, April 1, 2017

4 years on... No steroids, no moisturizer!

April 2017 marks the end of my 4 years of withdrawal. I am happy to say I am kind of over the withdrawal! My last bad flare was a year ago and since then, I can't speak of any flares in between. It has been many months since I stopped the use of moisturizer. Somehow, the skin doesn't scream for it. I have stopped wearing longs as there's no need to conceal any weeping and inflamed skin! The skin is however very dry and scaly but that doesn't bother me. I am just so thankful that other than dry, the skin is "normal". I may be free from steroids withdrawal, but it doesn't mean I do not have eczema. There are some parts of my hand with eczema. But I can easily manage it without doing anything! The skin heals naturally and I just have to bear with the little discomfort. Many whom I met are surprised to know of the withdrawal process I went through. They could never imagine the swell of my legs and neck shown in the first few posts. A comparison of how my feet looked 4 years ago and now can be seen below.

I hope this will encourage fellow sufferers that they too can get better and heal as they soldier on their withdrawal process. There are no miracles in TSW. Healing will come but you must give it time. Only time!


Dry skin but steroids free! 


Eczema on my hand


Can you imagine how my feet swelled when I started the withdrawal? Amazingly shocking!
It's an inevitable process that we must overcome. 

No comments: